I have been drinking daily and heavily for about 10 years. I've gone a day or two without in an attempt to quit. Today is my 8th day. The only affect I feel, and have felt, is sleepiness. Should I expect this? How long until I feel my normal energy levels back?
I too am currently going through withdrawal like you. I feel sooo tired during the day as well. It is really awful feeling this way. I am going on 3 weeks of this lethargy. I have read with some people it takes months to feel "normal." I will go a week without drinking then have 1-3 beers. I wonder by doing this will it start my withdrawal all over again? If anybody knows the answer to this please HELP!!!
i'm the same as nador, tiredness and lethargy must obviously be a symptom, i would doubt 1 to 3 beers would restart withdrawal symptoms, but whatever you normally would drink probably would set you back. mine was 16 to 20 beers and maybe a couple of shots
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.